... works? I've been on Detrol, Vesicare, one other I can't remember the name, and now on Enablex. I think I need to ask the doctor to up the dosage, but I feel like I'm being a whiner.
19 Feb 2010
Never feel like a whinner that is your doctors job that is what you pay him/her for. Your condition is not one that he would think that you were just asking for more medication. Ask him/her don't live being unconfortable one more day. You need to do this for a ligitament reason. Hope this Helps and Good Luck i am so sorry you are uncomfortable hopefully it will get better soon Barb
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... side effects?
1 answer • 16 Apr 2010
Once you stop taking vesicare does your bladder go back to being overactive or does it get sorted after the month of medication
2 answers • 15 Sep 2013
i am a male of 26..have been suffering from heavy frequent urination for last two weeks... doc suggested me enablex 7.5..my question is ..do i need ...
1 answer • 6 Jan 2014